CAMPAIGN AMERICA

ID: 202-408-5117 FEB 17'95
This document is from the collections at the Dole Archives, University of Kansas 12:58 No.005 P.02 http://dolearchives.ku.edu

FINAL

Contact:

Mo Taggart

703/749-1887

Beep 1-800-sky-page

pin # 1115689

Jo-Anne Coc

703/845-1714

Michelle Woodward

202/445-9986 (cell phone)

800/429-6606 (page)

Mike Glassner

800/627-3854 (page)

# SENATOR DOLE SCHEDULE -- FEBRUARY, 17-20, 1995 --MASSACHUSETTS, NEW HAMPSHIRE AND MAINE

#### FRIDAY, FEBRUARY 17, 1995

3:35 pm DEPART Capitol for National Airport

Driver:

Wilbert

3:55 pm ARRIVE National Airport and proceed to departing aircraft

. FBO:

Signature

703/419-8440

4:00 pm DEPART Washington for Boston/Logan International

FBO:

Signature

Aircraft:

Lear

Tail number: N760-AC

Flight time:

1 hour 10 minutes

Pilots:

Jack Kemper

Jurgen Saar

Seats:

6

Meal:

None

Manifest:

Scnator Dole

Mike Glassner

Leo Jardot

5:10 pm ARRIVE Boston, MA/Logan International

FBO:

Signature

617/569-5260

Met by:

Chris Cushing

This document is from the collections at the Dole Archives, University of Kansas http://dolearchives.ku.edu

## FRIDAY, FEBRUARY 17, 1995 (cont'd)

Page 2

5:15 pm DEPART airport for DFP Fundraising Reception

Driver:

Custom Transportation

617/848-6803 (Howic Rapples)

Drive time:

30 minutes

Location:

Boston Harbor Hotel

30 Rowes Wharf

5:45 pm ARRIVE Boston Harbor Hotel

617/439-7000

Contact:

Herb Smith ext. 7280

5:45 pm- ATTEND Private Briefing with High Dollar Donors

6:05 pm

Location:

Phillips Room - 1st Floor (ext. 7342)

Attendance:

20

Event runs:

5:30 - 6:05 pm

Press:

Closed

Facility:

Conference style scating

Format: Contact: Informal discussion Chris Cushing

202/789-4040 202/789-4242 fax

6:10 pm- ATTEND/SPEAK DFP Fundraising Reception

7:05 pm

Location:

John Foster Salon - 1st Floor (ext. 7340)

Attendance:

75-100 @ \$1,000 per person

Event runs:

5:30 - 7:30 pm

Press:

Closed

Facility:

Standing podium and mic

Format:

Herb Collins gives opening remarks, recognizes

political guests and introduces Doug Krupp

Doug Krupp introduces Senator Dole

Senator Dole gives remarks

Photo-op

Contact:

Chris Cushing

202/789-4040 202/789-4242 fax

7:05 pm DEPART fundraiser for Boston Logan Airport

Driver:

Custom Transportation

617/848-6803 (Howie Rapples)

Drive time:

30 minutes

## FRIDAY, FEBRUARY 17, 1995 (cont'd)

Page 3

7:35 pm ARRIVE airport and proceed to departing aircraft

FBO:

Signature

617/569-5260

7:40 pm DEPART Boston for Keene, NH/Dillant Hopkins Airport

FBO:

Emcrson Aviation

Aircraft:

Lear

Tail number: N760-AC

Flight time:

35 minutes

Pilots:

Jack Kemper

Jurgen Saar

Seats:

6

Mcal:

Dinner

Manifest:

Senator Dole

Mike Glassner

Jim Murphy

8:10 pm ARRIVE Keene, NII/Dillant-Hopkins Airport

FBO:

**Emerson Aviation** 

603/357-5600

8:15 pm DEPAR'T airport for Best Western Soverign Hotel

Driver:

Jon Byrne and John Byrne, Jr.

Drive time:

10 minutes

Location:

Winchester Street

Mct by:

Jesse Devitte, DFP

# FRIDAY, FEBRUARY 17, 1995 (cont'd)

Page 4

8:25 pm ARRIVE Best Western Soverign Hotel

603/357-3038 603/357-4776 fax

Met by:

Jane Lane

Michelle Woodward

RON----KEENE, NH

# SATURDAY, FEBRUARY 18, 1995

8:25 am DEPART hotel room for WMUR - TV Interview

Location:

Concord Room

8:30 am- WMUR-TV Interview

9:00 am

Location:

Concord Room

9:20 am DEPART hotel for DIP Potential Leadership Meeting

Driver:

John Byrne and John Byrne, Jr.

Drive time:

10 minutes

Location:

Home of Jane Lane

15 Russell Avenuc

9:30 am ARRIVE Home of Jane Lane 603/352-0070

9:30 am- ATTEND/SPEAK DFP Potential Leadership Meeting

10:15 am

Attendance: 25

Event runs:

9:15 - 10:15 am

Press:

Closed

Facility:

None

Format:

Jane Lane gives introductions and introduces Bernie

Streeter

Bernie Streeter introduces Cong. Charlie Bass

Charlie Bass introduces Senator Gregg Senator Gregg introduces Senator Dole

Senator Dole gives remarks

Contact:

Barbara Russell

10:15 am

DEPART DIP Meeting for DFP Town Meeting

Driver:

John Byrne and John Byrne, Jr.

Drive time:

15 minutes

Location:

Keene Library Auditorium

60 Winter Street

Page 5

10:30 am

ARRIVE Keene Library Auditorium 603/352-0157

10:30 am-

ATTEND/Speak DFP Town Meeting

11:30 am

Attendance: 45

Event runs:

10:15 - 11:30 am

Press:

Open

Facility:

Podium and Mic

Theater style seating

Format:

Sam DeYoung introduces Bernie Streeter Bernie Streeter introduces Cong. Bass

Cong. Bass introduces Senator Dole Senator Dole gives brief remarks

0 & A

Mix and mingle

Contact &

Robert Ferraigina

Site advance: 603/358-7706

11:30 am

DEPART Keene Library for Keene Dillant-Hopkins Airport

Driver:

John Byrne and John Byrne, Jr.

Drive time:

15 minutes

11:45 am

ARRIVE airport and proceed to departing aircraft

FBO:

Emerson Aviation

603/357-5600

11:50 am

DEPART Keene for Lebanon, NH/Municipal Airport

FBO:

Lebanon Jet Center

Aircraft:

King Air (Charter)

Tail number: N87XX

Flight time:

30 minutes

Pilots:

Glenn Michael

Greg Michael

Scats:

6, 2 jump scats

Meal:

Lunch

Manifest:

Senator Dole

Mike Glassner Charlie Bass Jim Murphy Jesse Devitte

Michele Woodward

ID: 202-408-5117
This document is from the collections at the Dole Archives, University of Kansas http://dolearchives.ku.edu

# SATURDAY, FEBRUARY 18, 1995 (cont'd)

Page 6

12:20 pm

ARRIVE Lebanon, NH/Municipal Airport

FBO:

Lebanon Jet Center

603/298-8728

Mct by:

Kathryn Niemela

12:25 pm

DEPART airport and proceed to DFP Potential Leadership Meeting

Drivers:

To be determined

Drive time:

20 minutes

Location:

Radisson Inn - North Country

1-89, Exit 20 at Airport Road

12:45 pm

ARRIVE Radisson Inn - North Country

603/298-5906

Met by:

Kathryn Nicmela

12:45 pm-

ATTEND/SPEAK DFP Potential Leadership Meeting

1:15 pm

Location:

Seminar Room

Attendance:

Event runs:

12:30 - 1:15 pm

Press:

Closed

Facility:

None

Format:

Bruce Berke introduces Cong. Bass

Cong. Bass introduces Senator Dole

Senator Dole gives remarks

Site advance: Kathryn Niemela

603/643-6322

1:15 pm- ATTEND/SPEAK DFP Town Meeting

2:00 pm

Location:

Director's Room

Attendance:

25-35

Event runs:

1:00 - 2:15 pm

Press:

Open

l'acility:

Podium and mic, theater style scating Bruce Berke introduces Cong. Bass

Format:

Cong. Bass introduces Senator Dole

Senator Dole gives brief remarks

Q&A

Mix and mingle

Contact:

Kathryn Niemela

603/643-6322

A CONTROL OF THE PROPERTY OF T

Page 7

2:00 pm-

Lebanon Press Avail

2:10 pm

Location: Hallway

2:15 pm

DEPART Radisson Inn for Lebanon Municipal Airport

Drivers:

Drive time:

10 minutes

2:25 pm

ARRIVE Lebanon Municipal Airport and proceed to departing aircraft

FBO:

Lebanon Jet Center

603/298-8728

2:30 pm

DEPART Lebanon for Berlin, NH/Municipal Airport

FBO:

Main Terminal

Aircraft:

King Air

Tail number: N87XX

Flight time:

30 minutes

Pilots:

Glenn Michael

Greg Michael

Seats:

6, 2 jump seats

Meal:

None

Manifest:

Senator Dole

Mike Glassner Charlic Bass

Jim Murphy

Jesse Devitte

Michele Woodward

3:00 pm

ARRIVE Berlin, NII/Municipal Airport

FBO:

Main Terminal

603/449-2168

Mct by:

Steve Bracy, volunteer advance

3:05 pm

DEPART airport for DIP Potential Leadership Meeting

Driver:

Kevin Hughes

Steve Bracy

Dennis Hogan

Drive time:

20 Minutes

Location:

Town and Country Inn

Birch Hill Road

Page 8

3:25 pm

ARRIVE Town and Country Inn

603/466-3315

Met by:

Ed Ulmer

3:30 pm-

ATTEND/SPEAK DFP Potential Prospect Leadership Meeting

4:00 pm

Location:

Restaurant

Attendance: 15-20

Event runs:

3:30 - 4:00 pm

Press:

Closed

Facility: Format:

None Eli Isackson introduces Cong. Bass

Cong. Bass introduces Senator Dole

Senator Dole gives remarks

Site advance: Steve Bracy

4:05 pm-

ATTEND/SPEAK DFP Town Meeting

5:00 pm

Location:

Gold Room

Attendance:

50-60

Event runs:

4:00 - 5:00 pm

Press:

Open

Facility:

Podium and mic, theater style seating Eli Isackson introduces Cong. Bass

Format;

Cong. Bass introduces Senator Dole Senator Dole gives brief remarks

Q&A

Mix and Mingle

Contact:

Eli Isackson

Site advance: Steve Bracy

5:00 pm

DEPART Town and Country Inn for Berlin Airport

Driver:

Kevin Hughes

Steve Bracy

Dennis Hogan

Drive time:

25 minutes

5:25 pm

ARRIVII Berlin Airport and proceed to departing aircraft

FBO:

Main Terminal

603/449-2168

This document is from the collections at the Dole Archives, University of Kansas http://dolearchives.ku.edu

#### SATURDAY, FEBRUARY 18, 1995 (cont'd)

Page 9

5:30 pm

DEPART Berlin for Portland, ME/International Jet Port

FBO:

Northeast Air

Aircraft:

King Air

Tail number: N87XX

Flight time:

30 minutes

Pilots:

Glenn Michael

Greg Michael

Seats:

6, 2 jump seats

Meal:

None

Manifest:

Scnator Dole

Mike Glassner

6:00 pm

ARRIVE Portland, ME/International Jet Port

FBO:

Northeast Air

207/774-6318

Mct by:

Lauren McGrath

603/226-8653

6:05 pm

DEPART airport for Portland Museum of Art

Driver:

Jason Briggs

207/283-4723 (h)

207/759-9169 (page)

Drive time:

15 minutes

Location:

7 Congress Street

6:20 pm

ARRIVE Portland Museum of Art

207/775-6148

Contact:

Colette DiPhilippo

Met by:

Lauren McGrath

Page 10

6:20 pm-

ATTEND Maine Republican Party Reception

6:30 pm

The Great IIall Location:

Attendance:

100-200 @ \$100 per person

Event runs:

5:00 - 6:30 pm

Press:

Open

Facility:

Dais, podium and mic

Format:

Mix and mingle

5:50 pm Pamela Cahill, Chm. of Maine Republican

Party, gives remarks and introduces Senator

6:00 pm Senator Cohen gives remarks and

introduces Senator Dolc

6:05 pm Senator Dole gives remarks

Contact:

Bon Coes

207/622-6247

Site advance: Lauren McGrath

6:30 pm-

ATTEND/SPEAK Maine Republican Party Dinner

7:15 pm

Location:

The Glass Gallerics

Attendance:

75-100 @ \$250 per person

Event runs:

6:30 - 7:45 pm

Press:

Closed

Facility:

Dais, podium and mic

Format:

No headtable, Senator sits at front table 6:35 pm Chairman Cahill introduces special guests

6:40 pm Dinner served

7:00 pm Senator Dole gives remarks

Contact:

Ben Coes

207/622-6247

Site advance: Lauren McGrath

7:15 pm

DEPART Portland Museum of Art for Portland International Jet Port

Airport

Driver:

Jason Briggs

Drive time:

15 minutes

Page 11

7:30 pm

ARRIVIS Portland International Jet Port Airport and proceed to departing

aircraft.

FBO:

Northeast Air

207/774-6318

7:35 pm

DEPART Portland for Auburn-Lewiston Municipal Airport

FBO:

Auburn Air

Aircraft:

King Air

Tail number: N87XX

Flight time:

15 minutes (estimate)

Pilots:

Glenn Michael

Greg Michael

Seats:

6, 2 jump seats

Meal:

None

Manifest:

Senator Dole

Mike Glassner Senator Cohen Scnator Snowe

Congressman Longley

John McKernan

7:50 pm

ARRIVE Lewsiton, ME/Auburn-Lewiston Municipal Airport

FBO:

Auburn Air

207/784-6318

7:55 pm

DEPAR'I airport for 200th Anniversary Celebration for the City of

Lowsiton, ME

Driver:

Wilfred and Rose Marie Lamare, owners of

Supreme Limo

Drive time:

20 minutes

Location:

Spare Time Recreation Center

Maine Street

8:15 pm

ARRIVE Spare Time Recreation Center

207/786-2695

Met by:

Jesse Devitte

Page 12

8:15 pm-

ATTEND/SPEAK 200th Anniversary Celebration

8:30 pm

for the City of Lewsiton, ME

Location:

Dinning room

Attendance:

400

Event runs:

6:00 - 9:30 pm

Press:

Open

Facility:

Riser, podium and mic

Format:

NOTE: Senator Dole will be introduced upon

his arrival.

8:00 pm Program begins Lewiston Mayor John Jenkins Auburn Mayor Robert Thorpe

Congressman 2nd District Maine John E. Baldacci

Former Maine Governor John McKernan

Senator Olympia Snowe Senator William Cohen "America the Beautiful"

Lewiston incorporation re-enactment

"Lewiston Song" Governor Angus King

Closing remarks by Mayor John Jenkins

Contact:

Amy Naylor 207/784-6969 Cindy Watters

202/224-9236

Site advance: Ken Fredette

8:30 pm

DEPART Spare Time Recreation Center for Auburn-Lewiston Airport

Driver:

Steve Bracy, Kevin Hughes

Drive time:

20 minutes

8:50 pm

ARRIVE airport and proceed to departing aircraft

FBO:

Auburn Air 207/784-6318

Page 12 of 49

Page 13

8:55 pm

DEPART Lewiston for Fryeburg, ME

FBO:

Fryeburg Aviation

Aircraft:

King Air (Charter)

Tail number: N87XX

Flight time: Pilots:

35 minutes Glenn Michael

Greg Michael

Seats: Meal: 6, 2 jump seats

Manifest:

None Scnator Dole

Mike Glassner

9:30 pm

ARRIVE Fryeburg, ME

FBO:

Fryeburg Aviation

207/935-2800

9:35 pm

DEPART airport for Red Jacket Inn

Driver:

Kevin Hughes

Dennis Hogan

Jesse Devitte

Drive time:

20 minutes Route 16

Location:

North Conway, NII

9:55 pm

ARRIVE Red Jacket Inn

603/356-5411

603/356-3842 fax

Met by:

Steve Bracy

RON----NORTH CONWAY, NII

#### SUNDAY, FEBRUARY 19, 1995

Page 14

9:55 am

DEPART hotel room Community Leadership Breakfast

Location:

Champnes Restaurant

10:00 am-

ATTEND/SPFAK Community Leadership Breakfast

10:25 am

Location:

Champnes Restaurant

Attendance:

Event runs:

10:00 - 11:00 am

Press:

Closed

Facility:

None

Format:

Carl Lindblade introduces Senator Dole

Informal discussion

10:25 am

DEPART breakfast for Brinkley Show

Walk time:

5 minutes

Location:

Birchmont Tayern

10:35 am-

Brinkley Show

11:10 am

Location:

Birchmont Tavern

11:10 am

DEPART Brinkley Show for DFP Potential Leadership Meeting

Walk time:

5 minutes

Location:

Red Jacket Inn

Payson Room

11:15 am-

ATTEND/SPEAK DFP Potential Leadership Meeting

11:40 am

Location:

Payson Room

Attendance:

10-15

Event runs:

11:00 - 11:30 am

Press:

Closed

Facility:

None

Format:

Carl Linblade introduces Cong. Zcliff

Cong. Zeliff introduces Senutor Dolc

Senator Dole gives remarks

Contact

Carl Lindblade, manager of Red Jacket Inn

Site advance: Steve Bracy, volunteer advance

Page 15

11:40 am-

ATTEND/SPEAK DFP Town Meeting

12:30 pm

Location:

Valley View Room

Attendance:

45

Event runs:

11:15 am - 12:30 pm

Press:

Open

Facility:

Podium and mic, theater scating

Format:

Carl Lindblade introduces Cong. Zeliff Cong. Zeliff introduces Senator Dole

Senator Dole gives brief remarks

Q&A

Mix and mingle

Contact:

Carl Lindblade

Site advance: Steve Bracy

12:30 pm

DEPART Conway for Dover, NH for DFP Potential Leadership Meeting

Driver:

Dennis Hogan

Ken Fredette Kevin Hughes

Drive time:

1 hour 25 minutes McIntosh College Inn

Location:

191 Cilera Cinese

181 Silver Street

Exit 8, Spaulding Turnpike

1:55 pm

ARRIVE McIntosh College Inn

603/742-4100 603/749-4722 fax

Met by:

Quentin Eastman

603/778-2784

NOTE: Holding room available.

Page 16

ATTEND/SPEAK DFP Potential Leadership Meeting 1:55 pm-

2:15 pm

Location:

Wentworth Room

Attendance:

20

Event runs:

1:45 pm - 2:15 pm

Press:

Closed

None

Facility: Format:

Bob Goodman introduces Ruth Griffin

Ruth Griffin introduces Cong. Zeliff Cong. Zeliff introduces Senator Dole

Senator Dole gives remarks

Contact:

Barbara Russell 603/749-6889

603/743-4474 fax

Site advance: Quentin Eastman

2:15 pm-

ATTEND/SPEAK DFP Town Meeting

3:15 pm

Location:

Ballroom

Attendance:

40

Event runs:

2:00 - 3:15 pm

Press:

Open

Facility:

Podium and mic, theater style seating Bob Goodman introduces Ruth Griffin

Format:

Ruth Griffin introduces Cong. Zeliff Cong. Zeliff introduces Senator Dole

Senator Dole gives brief remarks

0 & A

Mix and mingle

Contact:

Barbara Russell

603/749-6889

603/743-4474 fax

Site advance: Ouentin Eastman

3:15 pm

DEPART Dover for New Hampshire State GOP Reception and Dinner

Driver:

Dennis Hogan

Ken Fredette Kevin Hughes

Drive time:

1 hour 15 minutes

Location:

Center of New Hampshire

Page 17

4:30 pm

ARRIVE Center of New Hampshire

603/625-1000

Met by:

David Carney

4:30 pm-

ATTEND Governor Merrill's welcome reception for

5:00 pm

national media Location:

Mezzanine

Attendance:

120

Event runs:

4:00 - 5:00 pm

Press:

Open

l'acility:

None

Format:

Mix and mingle

Site advance: Lauren McGrath

5:00 pm-

Meet with Farl and Jean Rinker

5:15 pm

Location:

5:15 pm-

Meet with Joc delaHunty and his wife

5:30 pm

Location:

5:30 pm-

Meet with Shcriff Wayne Vetter

5:40 pm

Location:

5:40 pm-

ATTEND New Hampshire State General Reception

6:00 pm

Location:

Lobby

Attendance:

1,000

Event runs:

5:00 - 6:00 pm

Press:

Open

Facility:

None

Format:

Mix and mingle

Contact:

Barbara Russell

603/749-6889

603/743-4474 fax

Site advance:

Page 18

6:00 pm-

ATTEND/SPEAK New Hampshire State Dinner

???? pm

Location: Armory/Ballroom

Attendance:

1,000

Event runs:

6:00 - 11:00 pm

Press:

Open

Facility:

Podium and mic

Format:

Governor Merrill introduces Senator Dole

Contact:

Barbara Russell 603/749-6889

603/743-4474 fax

Site advance: Lauren McGrath

???? pm

DEPART Manchester for Clarion-Somerset Hotel

Driver:

Dennis Hogan Ken Fredette

Kevin Hughes

Drive time:

30 minutes

Location:

2 Somerset Parkway

Nashua, NH

???? pm

ARRIVE Clarion Somerset Hotel

603/886-1200 603/595-4199 fax

Mct by:

Annette O'Conner

RON----NASHUA, NH

Page 19

7:45 am

CALL IN Local radio show - WMVU

603/883-9900

Host: Ed Leeius, President and General Manager

7:55 pm

DEPART hotel room for DFP Potential Leadership Meeting

Location:

Traflgar Suite A

8:00 am-

ATTEND/SPEAK DIP Potential Leadership Meeting

8:30 am

Location:

Trafalgar Suite A

Attendance:

15

Event runs:

8:00 - 8:30 am

Press:

Closed

Facility:

None

Format:

Harold Acres introduces Bernie Streeter Bernie Streeter introduces Cong. Bass

Cong. Bass introduces Senator Dole

Senator Dole gives remarks

Contact:

Harold Acres

603/889-4806 (h) 603/624-6600 (o)

Site advance: Annette O'Connor

8:30 am-

ATTEND/SPEAK DFP Town Meeting

9:30 am

Location:

Parlor D

Attendance:

75

Event runs:

8:15 - 9:30 am

Press:

Open

Facility:

Podium and mic, theater style seating

Format:

Harold Acres introduces Bernic Streeter

Bernie Streeter introduces Cong. Bass Cong. Bass introduces Warren Rudman Warren Rudman introduces Senator Dole

Senator Dole gives remarks

0 & A

Mix and mingle

Contact:

Harold Acres

603/889-4806 (h)

603/624-6600 (o)

Site advance: Annette O'Connor

Page 20

9:30 am-

Nashua Press Avail

9:45 am

Location:

Hallway

9:45 am

DEPART Clarion Somerset Hotel for New Hampshire Business Meeting

Driver:

Barbara Russell

Drive time:

30 minutes

Location:

Hampshire Plaza

Law Office of Hank Stebbins 1000 Elm Street, 17th Floor

Manchester, NI1

10:15 am

ARRIVE Hampshire Plaza

603/668-0300

Met by:

Kathryn Niemela

10:15 am-

ATTEND/SPEAK Local Business Meeting

10:45 am

Location:

Law Offices of Hank Stebbins - 17th floor

Attendance:

25

Event runs:

10:00 -10:45 am

Press:

Closed

Facility:

None

Format:

Hank Stebbins introduces Warren Rudman

Warren Rudman introduces Senator Dole

Senator Dole gives remarks

Contact:

Collcen

Site advance: Kathryn Niemela

10:45 am-

ATTEND/SPEAK DFP Potential Leadership Meeting

11:15 am

Location:

Law Offices of Hank Stebbins - 17th floor

Attendance:

25

Event runs:

10:30 - 11:15 am

Press:

Closed

Facility:

None

Format:

Tony Pappas introduces Earl Rinker

Earl Rinker introduces Scnator Gregg Senator Gregg introduces Scnator Dole

Scnator Dole gives remarks

Contact:

Colleen

Site advance: Kathryn Niemela

Page 21

11:20 am

DEPART Hank Stebbins Office for DFP Town Meeting

Driver:

Barbara Russell

Drive time:

10 minutes

Location:

Granite Street Bar and Grill 50 Philippe Cote Drive

11:30 am

ARRIVE Granite Street Bar and Grill

603/622-0900

11:30 am-

ATTEND/SPEAK DFP Town Meeting

12:30 pm

Location:

Guv'nors Room

Attendance:

40

Event runs:

11:15 - 12:30 pm

Press:

Open

Facility:

Podium and mic, theater sly scating Earl Rinker introduces Senator Gregg

Format:

Earl Rinker introduces Senator Gregg Senator Gregg introduces Senator Dole

Senator Dole gives brief remarks

Q&A

Mix and mingle

Site advance: Kathryn Niemela

12:30 pm

DEPART Granite Street Bar and Grill for New Hampshire Potential

Leadership Meeting

Driver:

Barbara Russell

Drive time:

30 minutes

Location:

Branch & Greenhalger Law Firm

136 N. Main Street Concord, NH

1:00 pm

ARRIVE Branch & Greenhalger Law Firm 603/224-1981

Page 22

1:00 pm-

ATTEND/SPEAK DIP Potential Leadership Meeting

1:30 pm

Location:

2nd Floor

Attendance:

15

Event runs:

12:45 - 1:30 pm

Press: l'acility: Closed None

Format:

Warren Rudman introduces Senator Dole

Senator Dole gives remarks

Contact:

Vicki Zachos

603/224-1981

Site advance: Kathryn Niemela

1:30 pm

DEPART Law Firm for DFP Town Meeting

Walk time

5 minutes

Location:

Phil A. Buster's Restaurant

1 Eagle Square

1:35 pm

ARRIVE Phil A. Buster's Restaurant

603/228-1982

1:40 pm-

ATTEND/SPEAK DIP Town Meeting

2:30 pm

Attendance: 40

Event runs:

1:15 pm- 2:30 pm

Press:

Open

Facility:

Podium and mic, theater style scating Vicki Zachos introduces Peter Spalding

l'ormat:

Peter Spalding introduces Cong. Bass Cong. Bass introduces Senator Dole

Senator Dole gives brief remarks

A&Q

Mix and mingle

Site advance: Kathryn Niemela

2:30 pm

DEPART restaurant for New Hampshire Leadership Meeting

Driver:

Drive time:

35 minutes

Location:

Margate Hotel

76 Lake Street

Laconia, NII

Page 23

3:05 pm

ARRIVE Margate Hotel

603/524-5210 603/528-4485 fax

Mc1 by:

Kathryn Niemela

3:05 pm-

ATTEND/SPEAK DIP Potential Leadership Meeting

3:30 pm

Location: Attendance:

Paugus Room 10

Event runs:

2:45 pm - 3:30 pm

Press: Facility: Closed None

Format:

Bob Gilbert introduces Warren Rudman

Warren Rudman introduces Senator Dole

Senator Dolc gives remarks

Contact:

Bob Gilbert

603/337-3027 (o)

603/528-6252 (h)

Site advance: Kathryn Niemela

3:30 pm-

ATTEND/SPLAK DFP Town Meeting

4:30 pm

Location:

Gunstock Room

Attendance:

40

Event runs:

3:15 - 4:30 pm

Press:

Open

Facility:

Podium and mic, theater style seating Bob Gilbert introduces Warren Rudman

Format:

Warren Rudman introduces Senator Dole

Senator Dole gives brief remarks

Q&A

Mix and mingle

Site advance: Kathryn Niemela

4:30 pm

DEPART DFP Town Meeting for Laconia Airport/Municipal

Driver:

Barbara Russell

Drive time:

15 minutes

4:45 pm

ARRIVE Laconia Municipal Airport and proceed to departing aircraft

FBO:

Page 24

4:50 pm

DEPART Laconia for Rochester, NY/Greater Rochester Airport

FBO:

Wilsair Services

Aircraft:

Citation 7 (Textron)

Tail number: 92TX

Flight time:

1 hour 5 minutes

Pilots:

Girard Archambault

David St. Hilaire Charles Cole

Seats:

8

Meal:

None

Manifest:

Senator Dole

Mike Glassner

5:55 pm

ARRIVE Rochester, NY

FBO:

Wilair Services

716/328-2720

Met by:

Gerry DiMarco, Jr.

6:00 pm

DEPART airport for DFP Fundraising Reception

Driver:

Gerry DiMarco, Jr.

Drive time:

20 minutes

Location:

Harris Beach & Wilcox Law Office

130 East Main Street

6:20 pm

ARRIVE Harris Beach & Wilcox Law Office

716/232-4440

6:20 pm-

ATTEND Private Reception

6:30 pm

Location:

Atrium

Attendance:

40 @ \$1,000

Event runs:

5:30 - 6:30 pm

Press:

Closed

Facility:

None

Format:

Mix and mingle

Brief informal remarks

Contact:

Hilary Guthrie

716/232-4440

716/232-6925 fax

Page 25

6:30 pm

DEPART Private Reception for DFP General Reception

Walk time:

5 minutes (across the street)

Location:

Hyatt Regency

125 E. Main Street

6:35 pm

ARRIVE Hyatt Regency

716/546-1234

6:35 pm-

ATTEND/SPEAK DIP Fundraising Reception

7:30 pm

Location:

Ballroom second floor

Attendance:

125 @ \$200 per person

Event runs:

6:00 - 7:30 pm

Press:

Closed

Facility:

Raised platform, podium and mic

Format:

Gerry DiMarco introduces Senator Dole

Senator Dole gives remarks

Mix and mingle

Contact:

Hilary Guthrie 716/232-4440

716/232-6925 fax

7:30 pm

DEPART Hyatt Regency for Rochester International Airport

Driver:

Gerry DiMarco, Jr.

Drive time:

20 minutes

7:50 pm

ARRIVE Rochester International Airport

FBO:

Wilair Services

716/328-2720

7:55 pm

DEPART Rochester for Washington/National

FBO:

Signature

Aircraft:

Citation 7 (Textron)

Flight time:

Tail number: 92TX 1 hour

Pilots:

Girard Archambault

David St. Hilaire

Charles Cole

Scats:

8

Meal:

Dinner

Senator Dole

Manifest:

Mike Glassner

Contact:

Mary Ilowell

202/637-3800 or 3802

# MONDAY, FEBRUARY (cont'd)

Page 26

8:55 pm

ARRIVE Washington/National

FBO:

Signature

703/419-8440

9:00 pm

DEPART airport for Watergate

Driver:

Wilbert

9:15 pm

ARRIVE Watergate

GOOD EVENING, AND THANK YOU, GOVERNOR. I'M PLEASED TO SEE SO MANY FRIENDS HERE, BOTH IN THE AUDIENCE AND ON THE PROGRAM. I'VE SEEN GOVERNOR MERRILL AT SEVERAL GOVERNOR'S CONFERENCES SINCE HIS RE-ELECTION. BUT LET ME AGAIN

CONGRATULATE HIM -- AND YOU -- ON HIS OVERWHELMING 70%-30% MARGIN OF VICTORY. I'VE RUN UNOPPOSED AND **DIDN'T RECEIVE 70%.** IF CONGRESS FOLLOWS **GOVERNOR MERRILL'S EXAMPLE IN CUTTING** SPENDING, CUTTING TAXES, AND IN ELIMINATING WELFARE,

THEN AMERICA WILL BE IN MUCH BETTER SHAPE.

NEW HAMPSHIRE ALSO HAS AN
OUTSTANDING CONGRESSIONAL
DELEGATION -- 100%

REPUBLICAN.

AND EACH OF THEM IS GIVING

110% TO MAKE A DIFFERENCE

FOR NEW HAMPSHIRE AND

AMERICA.

THERE'S BOB SMITH, WHO'S THE

POINT MAN ON THE BALANCED **BUDGET AMENDMENT;** JUDD GREGG, WHO IS COURAGEOUSLY WORKING TO WRESTLE DOWN ENTITLEMENTS; BILL ZELIFF, WHO IS RESPECTED AS ONE OF THE HOUSE REPUBLICAN LEADERS, AND THE AUTHOR OF THE A TO Z PLAN TO CUT SPENDING; AND CHARLIE BASS WHOSE **ELECTION HELPED GIVE** REPUBLICANS CONTROL OF THE HOUSE FOR THE FIRST TIME IN 40 YEARS. THIS GROUP DIDN'T GET TO WASHINGTON ON THEIR OWN. THEY HAD SOME HELP FROM YOU AND COUNTLESS COMMITTED REPUBLICANS ALL

AROUND THE STATE, AND YOUR STATE PARTY LEADERSHIP, INCLUDING CHAIRMAN STEVE **DUPREY, ASSISTANT CHAIR** GEORGIE HIPPAUF, NATIONAL **COMMITTEEMAN MAYOR RAY** WIECZOREK, AND OF COURSE, NATIONAL COMMITTEEWOMAN COUNCILOR RUTH GRIFFIN. AND THANKS, ALSO, TO SIGNE

MCQUAID, FOR HER WORK IN PUTTING THIS DINNER TOGETHER. AS YOU KNOW, QUITE A FIRESTORM DEVELOPED RECENTLY REGARDING THE NEW HAMPSHIRE PRIMARY. WELL, I THINK WE CAN SETTLE THAT CONTROVERSY ONCE AND FOR ALL. ALONG WITH

SENATOR SMITH AND SENATOR

GREGG, I PLAN TO INTRODUCE LEGISLATION TO OFFICIALLY CHANGE THE NEW HAMPSHIRE STATE MOTTO FROM "LIVE FREE OR DIE", TO "VOTE FIRST OR DIE." I GUESS YOU ALL KNOW WHY I'M HERE. I'M RUNNING FOR PRESIDENT. I BELIEVE REINING IN

**GOVERNMENT IS MY MANDATE** AS MAJORITY LEADER AND IT WOULD BE MY MISSION AS PRESIDENT. MY GUIDE IS THE TENTH AMENDMENT -- YOU CAN FIND IT IN THE BILL OF RIGHTS. THE TENTH AMENDMENT READS, "THE POWERS NOT DELEGATED TO THE UNITED STATES BY THE CONSTITUTION, NOR PROHIBITED BY IT TO THE

STATES, ARE RESERVED TO THE STATES....OR TO THE PEOPLE." AND IF I DO NOTHING ELSE IN THE NEXT TWO YEARS, I INTEND TO DUST OFF THE TENTH AMENDMENT AND RESTORE IT TO ITS RIGHTFUL PLACE IN OUR CONSTITUTION. WE'VE ALREADY DONE A LOT ALONG THOSE LINES IN THE

FIRST MONTHS OF THIS HISTORIC REPUBLICAN CONGRESS. CONGRESS NOW HAS TO LIVE UNDER THE SAME LAWS YOU DO. WE'VE PASSED LEGISLATION TO STOP UNFUNDED MANDATES. WE'RE FIGHTING TO PASS A BALANCED BUDGET AMENDMENT. AND ON THE THEORY THAT WE WILL HAVE A PRESIDENT THAT

KNOWS HOW TO USE IT IN A COUPLE OF YEARS, I'LL DO MY BEST TO SEE THAT THE SENATE JOINS THE HOUSE IN GRANTING RONALD REAGAN'S FONDEST WISH: PASSING THE LINE ITEM VETO. AND THAT'S JUST THE START. WE'RE ALSO WORKING TO ROLL

BACK OPPRESSIVE

REGULATIONS, AND I HAVE INTRODUCED THE MOST SWEEPING DEREGULATORY BILL IN MEMORY. WE'LL FORCE TERM LIMITS TO A VOTE. WE WILL CUT TAXES, AND PAY FOR THEM WITH REAL SPENDING CUTS. AND -- BECAUSE ONE OF THE MOST OPPRESSIVE ASPECTS OF **OUR GOVERNMENT IS OUR** 

CONFUSING AND COMPLICATED TAX SYSTEM -- WE ARE GOING TO TAKE A LONG, SERIOUS LOOK AT A FLAT TAX. I WANT A GOVERNMENT THAT TRUSTS THE PEOPLE. I WANT A GOVERNMENT THAT PEOPLE WILL TRUST, AND I WANT AN AMERICA THE WORLD WILL TRUST.

AND WHILE I'VE SPENT A LOT OF TIME TALKING ABOUT LIMITING GOVERNMENT --THERE IS ONE RESPONSIBILITY THAT ONLY THE FEDERAL **GOVERNMENT HAS -- AND THAT** IS TO PROTECT OUR FREEDOM. WE MUST NEVER BE RELUCTANT ABOUT OUR GREATNESS OR ASHAMED OF OUR STRENGTH.

AMERICA HAS BEEN THE GREATEST FORCE FOR GOOD THE WORLD HAS EVER KNOWN. WE MUST STOP PLACING THE AGENDA OF THE UNITED NATIONS BEFORE THE INTERESTS OF THE UNITED STATES. THE LAST TIME I CHECKED, AMERICANS HADN'T ELECTED

**BOUTROS BOUTROS GHALI TO** ANY OFFICE. HE SHOULD NOT CONTROL AMERICAN POLICY, AND HE MUST NOT COMMAND AMERICAN SOLDIERS. LAST JUNE, DURING THE CEREMONIES MARKING THE ANNIVERSARY OF D-DAY, I RETURNED TO THE HILLS OF ITALY I HAD CLIMBED NEARLY 50 YEARS BEFORE. THERE WERE

A LOT OF MEN BESIDES ME WHO CAME FROM NEW HAMPSHIRE AND ALL OVER NEW ENGLAND. SOME OF THEM ARE HERE TONIGHT. BUT SOME WEREN'T AS LUCKY. SOME NEVER CAME BACK. I THOUGHT ABOUT THE

AMERICA WE RISKED OUR

AMERICA OF OUR YOUTH....THE

LIVES TO PROTECT, AND OUR HOPES FOR THE GENERATIONS WHO WOULD FOLLOW US. AND I THOUGHT ABOUT THE **AMERICA WE LIVE IN NOW -- AN** AMERICA STILL GREAT AND STILL THE BEACON OF FREEDOM AROUND THE WORLD, **BUT AN AMERICA THAT SEEMS** TO BE HEADED IN THE WRONG DIRECTION.

I DID A LOT OF THINKING THAT DAY AND COMBINED WITH THE RESULTS OF NOVEMBER'S **ELECTIONS, I CONCLUDED THAT** PERHAPS THERE WAS ONE MORE MISSION.... ONE MORE CALL TO SERVE. I THOUGHT MY GENERATION MIGHT HAVE SOMETHING THE **COUNTRY NEEDS RIGHT NOW IN** 

HER PRESIDENT: SOMEONE WHO KNOWS WHAT MADE AMERICA GREAT IN THE FIRST PLACE...SOMEONE WHO KNOWS WHAT HAS BEEN SACRIFICED TO KEEP US FREE .... SOMEONE WHO WOULD DO ALL IN HIS POWER TO LEAD AMERICA BACK TO HER PLACE IN THE SUN-- AND WHO KNOWS THE WAY.

SO, LADIES AND GENTLEMEN, **OUR MISSION IS CLEAR: LET US** RECLAIM THIS CENTURY FOR AMERICA. LET US RENEW OUR STRENGTH BY RETURNING TO COMMON SENSE PRINCIPLES AND TRADITIONAL VALUES. LET US REIN IN OUR **GOVERNMENT SO THAT THE** 

SPIRIT OF THE AMERICAN PEOPLE CAN BE SET FREE. LET US REASSERT OUR RIGHTFUL PLACE AS A GREAT NATION. WE SHOULD DO IT FOR **OURSELVES. WE OWE IT TO OUR** CHILDREN AND FUTURE GENERATIONS.

THANK YOU VERY MUCH.

Page 49 of 49